Quantiles conditionnels
Journal de la société française de statistique, Tome 139 (1998) no. 4, p. 31-44
@article{JSFS_1998__139_4_31_0,
     author = {Poiraud-Casanova, Sandrine and Thomas-Agnan, Christine},
     title = {Quantiles conditionnels},
     journal = {Journal de la soci\'et\'e fran\c caise de statistique},
     publisher = {Soci\'et\'e de statistique de Paris},
     volume = {139},
     number = {4},
     year = {1998},
     pages = {31-44},
     language = {fr},
     url = {http://www.numdam.org/item/JSFS_1998__139_4_31_0}
}
Poiraud-Casanova, Sandrine; Thomas-Agnan, Christine. Quantiles conditionnels. Journal de la société française de statistique, Tome 139 (1998) no. 4, pp. 31-44. https://www.numdam.org/item/JSFS_1998__139_4_31_0/

Antoch J., Janssen P. (1989). Non parametric regression M-quantiles. Statistics & Probability Letters. 8 pp. 355-362. | MR 1028994 | Zbl 0682.62022

Berlinet A., Cadre B., Gannoun A. (1998). Estimation non paramétrique de la médiane conditionnelle spatiale. Preprint.

Berlinet A., Gannou A., Matzner-Lober E. (1997). Asymptotic normality of the non parametric estimator of conditional median under mixing conditions. Preprint.

Berlinet A., Gannoun A., Matzner-Lober E. (1998). Propriétés asymptotiques d'estimateurs convergents des quantiles conditionnels. C. R. Arcad. Sci. Paris, t. Série 1, pp. 611-614. | Zbl 0918.62044

Bhattacharya P.K., Gangopadhyay A.K. (1990). Kernel and nearest-neighbor estimation of a conditional quantile. Ann. Math. Statist. 18 (3) pp. 1400-1415. | MR 1062716 | Zbl 0706.62040

Boente G., Fraiman R. (1995). Asymptotic distribution of smoothers based on local means and local medians under dependance. Journal of Multivariate Analysis. 54 pp. 77-90. | MR 1345528 | Zbl 0898.62043

Chauduri P. (1991). Nonparametric estimates of regression quantiles and their local Bahadur representation. Ann. Math. Statist. 19 (2) pp. 760-777. | MR 1105843 | Zbl 0728.62042

Cheng C., Parzen E. (1997). Unified estimators of smooth quantile and quantile density functions. Journal of Statistical and Planning Inference. 59 pp. 291-307. | MR 1450503 | Zbl 0900.62209

Cole T.J., Green P.J. (1992). Smoothing reference centile curves : the LMS method and penalized likelihood. Statistics in Medecine. 11 pp. 1305-1319.

Csorgo M., Horvath L. (1993). Weighted approximation in probability and statistics. Wiley, New-York. | MR 1215046 | Zbl 0770.60038

Csorgo M., Revezc P. (1984). Two approaches to constructing simultaneous confidence bounds for quantiles. Prob. and Math. Statist. 4 pp. 221-236. | MR 792787 | Zbl 0591.62039

Davis C.E., Harrell F.E. (1982). A new distribution-free quantile estimator. Biometrika. 69 (3) pp. 635-640. | MR 695209 | Zbl 0493.62038

Ducharme G.R., Gannoun A., Guertin M.C., Jequier J.C. (1995). Reference values obtained by kernel-based estimation of quantile regression. Biometrics. 51 pp. 1105- 1116. | Zbl 0875.62153

Falk M. (1984). Relative deficiency of Kernel type estimators of quantiles. Ann. Math. Statist. 12 (1) pp. 261-268. | MR 733512 | Zbl 0533.62040

Fan J., Hu T. C., Truong Y.K. (1994). Robust nonparametric function estimation. Scand. J. Statist. 21 pp. 433-446. | MR 1310087 | Zbl 0810.62038

Gannoun A. (1991). Prédiction non paramétrique : médianogramme et méthode du noyau en estimation de la médiane conditionnelle. Statistique et Analyse des données. 16 (1) pp. 23-42.

Goldstein H., Pan H. (1992). Percentile smoothing using piecewise polynomials with covariates. Biometrics. 48 pp. 1057- 1068. | MR 1212857

Hart J.D. (1991). Comment to "Choosing a kernel regression estimator". Statistical Sciences. 6 pp. 425-427. | MR 1146907

He X., Shi P. (1994). Convergence rate of B-spline estimators of non parametric conditional quantile functions. Nonparametric Statistics. 3 pp. 299-308. | MR 1291551 | Zbl pre05143418

Hogg R.V. (1975). Estimates of pourcentile regression lines using salary data. Journal of the American Statistical Association. 70 pp. 56-59.

Kaigh W.D., Cheng C. (1991). Subsampling quantile estimators and uniformity criteria. Comm. Statist A. 20 pp. 539-560. | MR 1130945 | Zbl 0747.62032

Kaigh W.D., Lachenbruch P.A. (1982). A generalized quantile estimator. Comm. Statist A. 11 pp. 2217-2238. | MR 677013 | Zbl 0499.62034

Koenker R., Bassett G. (1978). Regression quantiles. Econometrica. 46 (1). | MR 474644 | Zbl 0373.62038

Koenker R., Bassett G. (1982). An empirical quantile function for linear models with i.i.d. errors. Journal of the American Statistical Association. 77 pp. 407-415. | MR 664682 | Zbl 0493.62047

Koenker R., Ng P., Portnoy S. (1994). Quantile smoothing splines. Biometrika.81 (4) pp. 673-680. | MR 1326417 | Zbl 0810.62040

Lejeune M.G., Sarda P. (1988). Quantile regression : a nonparametric approach. Computational Statistics & Data Analysis. 6 pp. 229-239. | MR 943904 | Zbl 0726.62057

Martins Rosa A.C., Delecroix M. (1992). Ergodic processes prediction via estimation of the conditional distribution function. Pub I.S.U.P. vol XXXIX fasc 2, 95, pp. 35-56. | Zbl 0834.62089

Mukerjee H. (1993). An improved monotone conditional quantile estimator. Ann. Math. Statist. 21 (2) pp. 924-942. | MR 1232526 | Zbl 0789.62025

Padgett W.J., Lio Y.L. (1993). A smooth nonparametric quantile estimator for IFR distributions. Nonparametric Statistics. 2 pp. 195-202. | MR 1256382 | Zbl pre05143381

Parzen E.. (1979). Nonparametric statistical data modeling (with comments). Journal of the American Statistical Association. 74 pp. 105-131. | MR 529528 | Zbl 0407.62001

Poiraud-Casanova S., Thomas-Agnan C. (1998). Monotone nonparametric regression quantiles. Cahier technique n° 97.09.452. GREMAQ, 21 Allées de Brienne 31000 Toulouse, France.

Samanta M. (1989). Nonparametric estimation of conditional quantiles. Statistic and probability letters. 7 (5) pp. 407-412. | MR 1001144 | Zbl 0678.62049

Schumaker L.L. (1981). Spline functions. Wiley. | MR 606200

Sheather S.J., Marron J.S. (1990). Kernel quantile estimators. Journal of the American Statistical Association. 85 pp. 410-416. | MR 1141741 | Zbl 0705.62042

Sonesson S.E., Fouron J.C., Doblik S.P., Tawile C., Lessard M., Skoll A., Guertin M.C., Ducharme G.R. (1993). Reference values for Doppler velocimetric indices from the fetal and placental ends of the umbilical artery during normal pregnancy. Journal of Clinical Ultrasound. 21 pp. 317-324.

Stone C.J. (1977). Consistent nonparametric regression. Ann. Math. Statist. 5(4) pp.595-645. | MR 443204 | Zbl 0366.62051

Stute W. (1986). Conditional empirical processes. Ann. Math. Statist. 14(2) pp. 638-647. | MR 840519 | Zbl 0594.62038

Truong Y.K. (1989). Asymptotic properties of kernel estimators based on local medians. Ann. Math. Statist. 17(2) pp. 606-617. | MR 994253 | Zbl 0675.62031

Tsybakov A.B. (1986). Robust reconstruction of functions by the local-approximation method. Problems of Information Transmission. 22 pp. 133-146. | MR 855002 | Zbl 0622.62047

Yamato H. (1973). Uniform convergence of an estimation of a distribution function. Bull. Math. Statist. 15 pp. 69-70. | MR 329113 | Zbl 0277.62032

Yang S.S. (1985). A smooth nonparametric estimator of a quantile function. Journal of the American Statistical Association. 80 (392), Theory and Methods, pp. 1004-1011. | MR 819607 | Zbl 0593.62037

Yu K., Jones M.C. (1998). Local linear quantile regression. Journal of the American Statistical Association. 93 (441) pp. 228-237. | MR 1614628 | Zbl 0906.62038

Zelterman D. (1990). Smooth nonparametric estimation of the quantile function. Journal of Statistical and Plannig Inference. 26 pp. 339-352. | MR 1086105 | Zbl 0734.62039